# SDR AALA20110501TUL03

- Difficulty date: April 28, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR INBOARD OF FORWARD SERVICE DOOR FROM STATIONS 160 TO 200 CORRODED.  INSTALLED DOUBLER PER AARD 53-20-00-16.
